Acta Mathematica Hungarica logo Springer logo

Publisher: Springer

Related content
Volume 95, Numbers 1-2, May 2002

all issues

Distribution Modulo 1 of Some Oscillating Sequences. III
pp. 1-20(20)
Authors: Berend, D.; Boshernitzan, M.D.; Kolesnik, G.

Adjoint Clifford Rings
pp. 75-95(21)
Authors: Heatherly, H.; Tucci, R.P.

On the Operation \sup for Subcategories of mer
pp. 83-99(17)
Author: Császár Á.

Algebras Generated by Semicentral Idempotents
pp. 101-114(14)
Authors: Birkenmeier, G.F.; Heatherly, H.E.; Kim, J.Y.; Park, J.K.

Products of Compactifications
pp. 147-153(7)
Authors: Aslim, G.; Özbakir, O.B.; Skljarenko, E.G.

Modules Which Satisfy the Radical Formula
pp. 155-167(13)
Authors: Pusat-Yilmaz, D.; Smith, P.F.

all issues


Free Content
Free content
New Content
New content
Open Access Content
Open access content
Subscribed Content
Subscribed content
Free Trial Content
Free trial content

Text size:

A | A | A | A
Share this item with others: These icons link to social bookmarking sites where readers can share and discover new web pages. print icon Print this page